MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; 1LYRTR 14FR10ML100%SILTMP SNAP

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; 1LYRTR 14FR10ML100%SILTMP SNAP
Model Number URO175814T
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the sample port occluded requiring the catheter to be replaced.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the sample port occluded requiring the catheter to be replaced.

Brand Name
Medline Industries, Inc.
Common Device Name
1LYRTR 14FR10ML100%SILTMP SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16952892
Report Number1417592-2023-00221
Device Sequence Number20586196
Product Code OHR
UDI-Device Identifier10193489987522
UDI-Public10193489987522
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberURO175814T
Device Catalogue NumberURO175814T
Device Lot Number22LBC537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown